# SDR AALA201707059002

- Difficulty date: June 18, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON SEAT RAIL BEAM AT Y765 BETWEEN FR 64 AND FR 66, AT LAVATORY ATTACH POINTS. REPLACED FLOOR BEAM PER SRM 51-42-11 AND SRM 51-75-12.
